ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Paul, Prabal and Pradeep, CR and Rajan, B Sundar (2008) On the PAPR of cosets of linear codes. In: Indian Journal of Pure and Applied Mathematics, 39 (1). pp. 69-86.

Gurjar, RV and Pradeep, CR and Zhang, DQ (2002) On Gorenstein Surfaces Dominted By $P^2$. In: Nagoya Mathematical Journal, 168 . pp. 41-63.

This list was generated on Tue Nov 19 21:32:09 2019 IST.